# SDR AWXA960427

- Difficulty date: August 11, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N145AW
- Make and model: Boeing 737-2A6
- Aircraft serial: 20194
- System (JASC): 3350 · Emergency Lighting
- Part: Power Unit
- Part number: 900835A
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

PHX - FLT 2312 - DURING ROUTINE MAINTENANCE CHECK, FOUND R-2 DOOR EMERGENCY LIGHT INOP.  REMOVED AND REPLACED POWER UNIT.  OPS CHECK GOOD.  (M)
